# SDR ABXA9700366

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910051502
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AILERON TRIM TAB INBOARD HINGE WAS FOUND WORN.  THE TRIM TAB WAS REPLACED IAW DC-9 MM 27-10-5.
